# SDR VNAA202404170004

- Difficulty date: April 5, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder Hinge
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FAILS BACKLASH CHECK FOR HYDRAULIC SYSTEM 1 & 2 PER CRJ 900 AMM TASK 27-21-00-720-803. MAXIMUM ALLOWABLE BACKLASH ON HYDRAULIC SYSTEM 1 IS 0.250". HIGHEST TESTED VALUE WAS 0.395". MAX ALLOWABLE BEARING BACKLASH VALUE IS 0.120", MEASURED VALUE WAS 0.132". MAXIMUM ALLOWABLE BACKLASH ON HYDRAULIC SYSTEM 2 IS 0.250", AND HIGHEST TESTED VALUE WAS 0.365". WORN SPHERICAL BEARINGS IN HINGE FITTINGS 2 AND 3 IS THE CAUSE.
